Headache issues on exertionFolks I am 52 yr old male
Played professional soccer and still play part time
for the past 10 years now I will get 80% of the time some flickering of my vision after i play soccer
This happens about 20 to 30 minutes after I stop
It starts with flickering of vision and my vision actually is like something is missing
For example when this happens and I read something i cant see all the words and have to really concentrate to get them
After 20 to 30 minutes it goes away and is usually followed by a headache
Any idea what this is?
My own doctor says its an exertion headache and to take an aspirin 30 minutes before playing
Im always well hydrated
towzer on 2009-12-01
take a few doses only.
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.